... already 29 days ... No effect Meanwhile, every morning I feel tired and blurred when I wake up .. It passes after a few hours, Also I feel more stress and anxious, when it Should pass? When will the drug start to affect? Is it necessary to raise a dose or will it only worsen the side effects? Thanks
Sergiom; As the other post said keep seeing the doctor and report side effects normally with these medications they seem to start getting better after 14 days or so but we are all different. And you are right if they increase the dose now so would the side effect at this time. Do your best to take these at the same time each day and the Prozac can take anywhere from 4 to 8 weeks to really start kicking in that is how long to get the right blood level. BUT REALLY you should start to feel some relief anytime now stay positive. you will get there. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 17 and I just started taking Fluoxetine, and I am reading info pages and stuff online about it?
Posted 1 May 2010 • 4 answers
Posted 9 Aug 2013 • 6 answers
Fluoxetine - my 15 yr old stepdaughter just starting taking Prozac last night around 9 pm...she went
Posted 3 Feb 2017 • 1 answer
Posted 8 Sep 2017 • 3 answers
Posted 13 days ago • 5 answers